Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A probability bound for integrals with respect to stochastic processes with independent increments


Authors: D. L. Hanson and L. H. Koopmans
Journal: Proc. Amer. Math. Soc. 16 (1965), 1173-1177
MSC: Primary 60.75; Secondary 60.60
DOI: https://doi.org/10.1090/S0002-9939-1965-0184281-7
MathSciNet review: 0184281
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cramér, Sur un nouveau théorème-limite de la théorie des probabilités, Actualités Sci. Ind., No. 736, Paris, 1938.
  • [2] J. L. Doob, Stochastic processes, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1990. Reprint of the 1953 original; A Wiley-Interscience Publication. MR 1038526
  • [3] D. L. Hanson and L. H. Koopmans, On the convergence rate of the law of large numbers for linear combinations of independent random variables, Ann. Math. Statist. 36 (1965), 559–564. MR 0182043, https://doi.org/10.1214/aoms/1177700167
  • [4] Michel Loève, Probability theory, 2nd ed. The University Series in Higher Mathematics. D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-New York-London, 1960. MR 0123342

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.75, 60.60

Retrieve articles in all journals with MSC: 60.75, 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0184281-7
Article copyright: © Copyright 1965 American Mathematical Society